# SDR ASAA1159235

- Difficulty date: March 12, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 13,396 hours, 4,047 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT FMC INOP.  VTK SHOWS IN F/O'S DISPLAY.   COULD NOT DUPLICATE.  REF FIM: 34 61/801 RT FMC SENSOR CK OK AND INFLT FAULT BITE CK NML.  ON RELATED FLT LEG FOUND RT FMC DATE FAULT & PGM FAULT AND NO ACTIVE FAULTS FOUND.  RT FMC CK NML.  NO VTX FLG.  NO HISTORY 60 DAYS.
